advertisement
Question
Posted by: mimie | 2004/11/12

pulmonary valve - lub trip sound

i am feeling dizzy and nothing seems to help me . can u help me by telling me what causes my heart to lub-trip. hot flushes are also there and i'm only 27 with no children. help please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Mimie,
The "lub-trip" and dizziness you describe may have several causes, ranging from an irregular heartbeat to thyroid gland or blood pressure problems. You need to be examined by a doctor, and you may need blood tests as well. If any of these conditions is found, then you can be treated or referred to a specialist if necessary. On the other hand, the tests may show that your condition is harmless, and some simple remedy may be given. Either way, you do need to be examined, and you will be helped.

Good luck.

HeartDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement